When you take a anti-depressant at bedtime, could that be the cause of being so sleepy during the day?
Talk with your doctor about the time of day you take your meds. You might even be able to split your dose. Do you take 2 of the 30s because that would be easy to split. You might even try taking them earlier than bedtime - I took mine with dinner, for instance. Usually there isn't a problem changing the time of day.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jul 2011 • 3 answers
Posted 12 Dec 2012 • 6 answers
Posted 2 May 2013 • 3 answers
Posted 26 Sep 2013 • 5 answers
Anyone been on Brintellix? My husband has serious depression and has been on several antidepressant?
Posted 4 May 2014 • 4 answers